# SDR ASMF20090704

- Difficulty date: July 29, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N774AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28689
- Aircraft time: 31,008 hours, 5,362 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK SEVERAL LIGHTNING STRIKES IN FUSELAGE SKIN BS 340.5 / S39L; STA368.5 / S39L; STA 410.5 / S-40L; STA411.5 / S-39L; STA 421.5 / S-39L; STA 453.5 / S-40L; STA 472.5 / S-38L; STA 519 / S-39L; STA 535.5 / S-39L; STA 599.5 / S-38L WERE DETECTED WITH 0.1 INCH MAX DEPTH. MX ACCOMPLISHED LIGHTNING STRIKE INSP IAW AMM 05-51-19 AND ALL OF DAMAGES WERE FOUND WITHIN LIMITS IAW SRM 53-00-01 PAGE 105.
